# SDR AWXA200201079

- Difficulty date: October 17, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 64,350 hours, 25,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N518617
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-08 CHECK INTERGRANULAR CORROSION WAS FOUND ON UPPER SURFACE AND BASE OF FLOOR SUPPORT ANGLE AT BS 365.5, RBL 50. MAINTENANCE REMOVED NUTPLATES AND BLENDED CORROSION; REMOVED GALLEY SUPPORT ANGLE, AND HAT CHANNEL SUPPORT ANGLE BENEATH GALLEY SUPPORT ANGLE AT BS 365.5, RBL 5, FOR FURTHER INSPECTION; MATERIAL LOSS WITHIN LIMITS ON GALLEY SUPPORT ANGLE; MATERIAL LOSS OUT OF LIMITS ON HAT CHANNEL SUPPORT ANGLE; FABRICATED A NEW REPLACEMENT HAT CHANNEL SUPPORT ANGLE PER DWG 141N5186; AND INSTALLED REPAIR PART AND GALLEY SUPPORT ANGLE IAW B757-200 SRM 51-40-02, PG. 16-17.
